MathSciNet Relay Station
MathSciNet bibliographic data
MR1829656 11F27 (11J72)
Zudilin, V. V. Theta constants and differential equations. (Russian) Mat. Sb. 191 (2000), no. 12, 77--122; translation in Sb. Math. 191 (2000), no. 11-12, 1827–1871
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement